# SDR GLBA20110308F

- Difficulty date: March 4, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N100UX
- Make and model: Beech 1900D
- Aircraft serial: UE100
- Aircraft time: 37,106 hours, 43,764 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Mount
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUNTINE INSPECTION MAINTENANCE FOUND THE CARGO DOOR GAS STRUT FWD MOUNT HAS 2 CRACKS APPROX 1.3" IN LENGTH, THE AFT GAS STRUT MOUNT HAS 1 CRACK APPROX .6" IN LENGTH.
